A 37-year-old member asked:
Disclaimer

How long will the nausea effect from my birth control pills last?

1 doctor answer
Dr. Joel Pranikoff
33 years experience in Obstetrics and Gynecology
Give it time.: The nausea associated with the birth control pill is often due to the estrogen. This should go away after a month or so. If after 3 months you are still having problems then it makes sense to change pills to a lower estrogen dose or consider an alternative. You can also try taking the pill at a different time of the day, such as before bed time or taking the pill with some food.
Answered on Jul 10, 2019
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Antibiotics ; BCP: The only antibiotic with proven interference with bcps is rifampin. This is not making your nausea worse. You need to see a psychiatrist as an emerg ... Read More
A 22-year-old female asked:
Dr. Yelena Kipervas
22 years experience in Family Medicine
Plan: Most likely you need to change medication. Make appointment with your doctor and discuss your options.
A 50-year-old member asked:
Dr. Charles Whiting
26 years experience in Obstetrics and Gynecology
Take pill at night..: Most people get over it in 6 weeks or so. It may help to take your pill at night before you go to bed so you sleep through the nausea. If it is pe ... Read More
A 43-year-old female asked:
Dr. Yvette Westford
19 years experience in Obstetrics and Gynecology
It depends: If you are so anxious about becoming pregnant after stopping the pill, either get back on it or take something else to prevent pregnancy. If your diag ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month